# SDR SWIA202164191

- Difficulty date: November 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR #1 HYDRAULIC OUTBOARD PCU FAILED BACKLASH CHECK (MEASURED 0.075", MAX ALLOWED IS 0.070")   (C CHECK RO 02-03-22)   RE-INSTALLED PCU WITH NEW HARDWARE AND BUSHINGS IAW CRJ 700 AMM 27-33-01-400-801-A01 / RE-ACCOMPLISHED BACKLASH TEST IAW CRJ 700 AMM 27-31-00-720-802-A01 / BACKLASH TEST GOOD / OPS TEST GOOD / COMPLIED WITH TASK CARD 27-320-1003-SKY
